# SDR AALA20070969

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - OVERHEAD EMERGENCY LIGHTS FROM SEAT ROWS 7 TO 15 INOPERATIVE.  CLEANED BATTERY CONTACTS FOR EMERGENCY LIGHTS FROM SEAT ROWS 7 TO 15.  SYSTEM GROUND CHECKED NORMAL OPERATION.
